# SDR QXEA2020072300220

- Difficulty date: July 22, 2020
- Submitted: July 23, 2020
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4037
- Aircraft time: 44,061 hours, 46,856 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bumper
- Part number: QXD6520836
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON POST ARRIVAL CHECK, FOUND MAIN CABIN DOOR HANDLE BUMPER STOP SHATTERED AND BROKEN. REMOVED FROM SERVICE. INSTALLED A NEW MCD BUMPER STOP  IAW AMM 52-11-11-400-801,4,I AND MCN 6520839-1.  OPS CHECKED GOOD. AIRCRAFT RETURNED TO SERVICE.
